# SDR YENA20121210663

- Difficulty date: December 10, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 45,511 hours, 16,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 047969
- Condition: Failed
- Location: Cabin
- Part time: 28,246 hours, 10,045 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 846 STI-JFK, ON GROUND MAINTENANCE CHECK FOUND EMERGENCY LIGHT BATTERY 12WL FAILED CAPACITY TEST.  REPLACED EMERGENCY LIGHT BATTERY AS PER AMM 33-51-38.  OPS CHECK NORMAL.
